# SDR DALA2018070604390

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,125 hours, 49,824 cycles
- Engine: Pwa JT8D219
- Engine time: 59,425 hours, 45,523 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ALTERNATE GEAR EXTENSION, CREW REPORTS THAT WHILE ENROUTE THE RIGHT HYDRAULIC SYSTEM BECAME INOPERATIVE WITH ZERO PRESSURE INDICATION. CREW USED ALTERNATE GEAR EXTENSION TO LOWER THE LANDING GEAR. MAINTENANCE FOUND RIGHT ENGINE DRIVEN PUMP AND CASE DRAIN FILTERS CLOGGED. MAINTENANCE FLUSHED LINES AND REPLACED THE RIGHT EDP, CASE DRAIN FILTER, AND RIGHT SYSTEM FILTERS. THE AIRCRAFT WAS RETURNED TO SERVICE.
